Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1976, Volume 21, Issue 2, Pages 395–398 (Mi tvp3357)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Some remarks on convergence of sums of independent lp-valued random variables, 1p<+

Nguyen Zuy Tien

Tbilisi State University, Tbilisi--Hanoi
Full-text PDF (223 kB) Citations (4)
Abstract: Convergence almost everywhere of sums of independent lp-valued (1p<) random variables is studied. As a corollary, the strong law of large numbers is obtained.
Received: 17.03.1975
English version:
Theory of Probability and its Applications, 1977, Volume 21, Issue 2, Pages 386–388
DOI: https://doi.org/10.1137/1121044
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: Nguyen Zuy Tien, “Some remarks on convergence of sums of independent lp-valued random variables, 1p<+”, Teor. Veroyatnost. i Primenen., 21:2 (1976), 395–398; Theory Probab. Appl., 21:2 (1977), 386–388
Citation in format AMSBIB
\Bibitem{Ngu76}
\by Nguyen~Zuy~Tien
\paper Some remarks on convergence of sums of independent $l_p$-valued random variables, $1\le p<+\infty$
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 2
\pages 395--398
\mathnet{http://mi.mathnet.ru/tvp3357}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=415708}
\zmath{https://zbmath.org/?q=an:0366.60079}
\transl
\jour Theory Probab. Appl.
\yr 1977
\vol 21
\issue 2
\pages 386--388
\crossref{https://doi.org/10.1137/1121044}
Linking options:
  • https://www.mathnet.ru/eng/tvp3357
  • https://www.mathnet.ru/eng/tvp/v21/i2/p395
  • This publication is cited in the following 4 articles:
    1. Dang-Hung-Thang, Nguen-Zuǐ-Tien, “On symmetric stable measures on spaces $l_p$ ($1\le p<+\infty$)”, Theory Probab. Appl., 25:1 (1980), 118–127  mathnet  mathnet  crossref  isi
    2. Nguyen Duy Tien, “Sur le théorème des trois séries de Kolmogorov et la convergence en moyenne quadratique des martingales dans un espace de Banach”, Theory Probab. Appl., 24:4 (1980), 797–808  mathnet  mathnet  crossref  isi
    3. I. F. Pinelis, “On the distribution of sums of independent Banach-space-valued random variables”, Theory Probab. Appl., 23:3 (1978), 608–615  mathnet  mathnet  crossref
    4. V. V. Kvaračheliya, Nguen Zuy Tien, “The central limit theorem and the strong law of large numbers in $l_p\{X\}$-spaces, $1\le p<+\infty$”, Theory Probab. Appl., 21:4 (1977), 780–790  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:220
    Full-text PDF :105
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025